Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A short proof of the Zeilberger-Bressoud $ q$-Dyson theorem


Authors: Ira M. Gessel and Guoce Xin
Journal: Proc. Amer. Math. Soc. 134 (2006), 2179-2187
MSC (2000): Primary 05A30; Secondary 33D70
Published electronically: March 14, 2006
MathSciNet review: 2213689
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a formal Laurent series proof of Andrews's $ q$-Dyson Conjecture, first proved by Zeilberger and Bressoud.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 05A30, 33D70

Retrieve articles in all journals with MSC (2000): 05A30, 33D70


Additional Information

Ira M. Gessel
Affiliation: Department of Mathematics, Brandeis University, Waltham, Massachusetts 02454-9110
Email: gessel@brandeis.edu

Guoce Xin
Affiliation: Department of Mathematics, Brandeis University, Waltham Massachusetts 02454-9110
Email: guoce.xin@gmail.com

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08224-4
PII: S 0002-9939(06)08224-4
Keywords: $q$-series, Dyson's conjecture, Laurent series, partial fractions
Received by editor(s): December 21, 2004
Received by editor(s) in revised form: February 12, 2005
Published electronically: March 14, 2006
Additional Notes: The first author was partially supported by NSF Grant DMS-0200596.
Communicated by: John R. Stembridge
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.